... steroid shot in each SI joint. I was about to start then, but it was delayed 2 weeks. I assumed it was because of the shots. Since then my cycle has changed. It has gone from a 30 day cycle to a 26 day cycle. And now instead of having about 2 and a half weeks between period start date and ovulation, It's only about 7 days. Also, I've ALWAYS had extremely heavy periods, and now (the last two cycles) they are extremely light. Last month I was convinced I was pregnant and took probably 20 tests. lol but they all came up negative. I've been irritable and emotional for about 2 months now, and I can't figure out why. It's like non-stop pms. Yet, right before I started this month, I got even more irritable, so I don't know. The irritability is what really bothers me. I don't feel like myself. I feel... gripey. I'm not depressed or anything, and I'm only 33, so... what could it be? I feel like my body is going through changes, like when pregnant, but I don't know why. It's been 5 months since the steroid shot so I would think any effect it would've had on me would be over by now. Any ideas?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2014 • 1 answer
Contraception - I have an irregular period and hypothyroidism. I was on tri cyclen lo to regulate it
Posted 26 Nov 2014 • 1 answer
Posted 15 Jan 2015 • 1 answer
Posted 9 Apr 2016 • 0 answers
Irregular Period - My period is irregular all of a sudden and I am having awful PMS symptoms but am?
Posted 23 Jun 2016 • 0 answers